# SDR UIEA2024121701172

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 119,010 hours, 21,452 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT CARGO FIRE WARNING DURING TAXI WITH MOMENTARY STATUS MSG "FIRE DET AFT 2". AFT CARGO DETECTOR 1A AND 2A INOP.( PERFORMED OPS CHECK AND GROUND TEST FOR CARGO FIRE DETECTION SYSTEM. THIS CLEARS DMI, PLACARDS REMOVED. 0733Z/JE.  )
